# SDR DHL200072447C

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND NR 3 SEAT TRACK,  LBL.24.   LOCK TAB WORN AT STA 520.  REMOVED NR 3 SEAT TRACK LBL 24  AT STA 520.  PER SRM 51-30-2,  REPLACED NR 3 SEAT TRACK LBL 24 AT STA 520 PER SRM 51-30-7, TREATED AND PRIMED PER SRM 51-10-2.
